# SDR ANCF2012102600135

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-111
- Aircraft serial: 2544
- Aircraft time: 21,099 hours, 13,383 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT210B00
- Part serial: S3237
- Condition: Damaged
- Location: Cabin Pressure
- Part time: 510,196 hours, 583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O THE VENT OUT DIDN´T CLOSE WITH OVERRIDE P/B.  IN ACCORDANCE WITH AMM 21-26-00-710-001 OPERATIONAL TEST OF THE AEVC SYSTEM VIA MCDU WAS ACCOMPLISHED.  TEST SATISFACTORY AND SKIN AIR-INLET VALVE FIN 15HQ, AVIONICS FILTER AIR WERE REPLACED.  IN ACCORDANCE WITH AMM 21-26-52-000/400-001A AND AMM 21-26-43PB401 AVIONICS VENTILATION SKIN AIR-INLET VALVE AND AVIONICS FILTER AIR WERE REPLACED TEST SATISFACTORY.
